Partial pivoting Schur-type algorithm for the factorization of matrices with the Jordan displacement structure

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 143
  • Download : 0
Issue Date
2000-06-28
Language
ENG
Citation

2000 American Control Conference, v.5, pp.3378 - 3382

ISSN
0743-1619
URI
http://hdl.handle.net/10203/128092
Appears in Collection
EE-Conference Papers(학술회의논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0